Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Relations between function spaces


Author: G. G. Lorentz
Journal: Proc. Amer. Math. Soc. 12 (1961), 127-132
MSC: Primary 46.35
MathSciNet review: 0123182
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.35

Retrieve articles in all journals with MSC: 46.35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1961-0123182-3
PII: S 0002-9939(1961)0123182-3
Article copyright: © Copyright 1961 American Mathematical Society